Title

Density of Cubic Field Discriminants

Document Type

Article

Publication Date

2001

Publication Title

Mathematics of Computation

Abstract

In this paper we give a conjectural refinement of the Davenport-Heilbronn theorem on the density of cubic field discriminants. Our refinement is plausible theoretically and agrees very well with computational data.

Volume

70

First Page

1699

Last Page

1705

DOI

https://doi.org/10.1090/S0025-5718-00-01291-6

ISSN

0025-5718

Comments

Full text available through the publisher at https://doi.org/10.1090/S0025-5718-00-01291-6. This work was originally published in Mathematics of Computation 70 (2001), published by the American Mathematical Society. © 2000 American Mathematical Society.

Rights

© 2000 American Mathematical Society.

Share

COinS